# SDR DHLA2008745529

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 6516279
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND AROUND LONGITUDINAL SUPPORT BEAM AT BS 740 TO 870, RBL 45, OVER CENTER WING FUEL CELL.  REMOVED CORRODED UPPER CHORD, FABRICATED NEW CHORD MEMBER, AND INSTALLED IAW B727 SRM 51-30-2, 51-10-1, AND BOEING DWG 65-16279 REV D DATED 07/08/80.  REF N/R 4987-2-223.
